# SDR P5CA9800205

- Difficulty date: January 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N856FT
- Make and model: Boeing 747132
- Aircraft serial: 19897
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Forging
- Condition: Corrosion
- Location: Window Bs 1580
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 1 CORROSION, FOUND ON WINDOW FORGING FWD EDGE BS 1580-1600.  BLENDED AND TREATED PER BOEING TELEX PAO-HKG-98-0042RE 23/1/98.
